arrow
Volume 14, Number 1
Previous Issue Next Issue

Z. Z. Sun

J. Comp. Math., 14 (1996), pp. 1-7.

Preview Full PDF 2374 21243 Abstract

R. S. Ye & Z. H. Yang

J. Comp. Math., 14 (1996), pp. 8-22.

Preview Full PDF 2520 22194 Abstract

S. F. Xu

J. Comp. Math., 14 (1996), pp. 23-31.

Preview Full PDF 2656 21455 Abstract

H. L. Chen

J. Comp. Math., 14 (1996), pp. 32-39.

Preview Full PDF 2296 22246 Abstract

J. Gu & X. Hu

J. Comp. Math., 14 (1996), pp. 40-53.

Preview Full PDF 2381 21442 Abstract

B. S. He

J. Comp. Math., 14 (1996), pp. 54-63.

Preview Full PDF 2568 21840 Abstract

Y. Y. Feng & J. Kozak

J. Comp. Math., 14 (1996), pp. 64-70.

Preview Full PDF 2415 21541 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 71-97.

Preview Full PDF 2449 21972 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard